# SDR TC8A98075

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc Valve
- Part number: 563883
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL ON T/O ROLL AT APPROX 60 KTS.  REPLACED PRBC VALVE IAW MM 75-30-1 DUE TO FOUND STUCK.  INSPECTED ENGINE, FOUND INTAKE/TAILPIPE CLEAN.  BORESCOPED ENGINE IAW PW MM 72-00.  RUN UP CHECK COMPLETED BY CREW.  ENGINE OPERATION ALL NORMAL IAW DC8 MM 71-00.
